On smooth points of boundaries of open sets

Volume 191 / 2009

S. Rolewicz Studia Mathematica 191 (2009), 211-214 MSC: 46B99, 52A30. DOI: 10.4064/sm191-3-2


The notions of smooth points of the boundary of an open set and $\alpha (\cdot )$ intrinsically paraconvex sets are introduced. It is shown that for an $\alpha (\cdot )$ intrinsically paraconvex open set the set of smooth points is a dense $G_{\delta }$-set of the boundary.


  • S. RolewiczInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    P.O. Box 21
    00-956 Warszawa 10, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image